# SDR CALA2014052700682

- Difficulty date: May 27, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 46,236 hours, 16,938 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A62011A
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5320-02076 REV B & AD 2013-23-04 AMDT 39-17659, PERFORMED HFEC INSP OF FOUR FASTENERS HOLES COMMON TO THE SPLICE STRAP & FWD SEAT TRACK OTBD FLANGES, FWD OF THE STATION  727B, RBL 24.75 FOUND CRACK IN THE INSIDE HOLE AFT.  OVERSIZED THE CRACKED HOLE, HFEC THE HOLE, NO CRACK, MADE INSURANCE CUT, INSTALLED FASTERS IAW ECRA 5320-02235.
